# SDR GTIA2022100636711

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 7,690 hours, 3,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PLASTIC ODOR IN COCKPIT DESCENDING THROUGH 21000FT WITH THRUST IDLE. SELECTED XBLEED OFF AND PACK 1 OFF AND ODOR DISSIPATED COMPLETELY.-PERFORM TSM 05-50-00-810-831. RAN PACK 1&2 & INSPECTED FOR CONTAMINATION I.A.W AMM 21-51-00. FOUND NO EVIDENCE OF CONTAMINATION. PERFORMED ENG. RUN #1 & #2 NO ODOR NOTED WORK DONE I.A.W AMM 71-00-00. AS PRECAUTIONARY R&R RECIRCULATION FILTERS I.A.W AMM 21-21-41. CONTINUE ON L/P 3106321-2
